# SDR CA990115029

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: SA10200
- Condition: Sticking
- Location: Cylinder
- Part time: 952 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) INTAKE VALVE STICKING OPEN CAUSING LOSS OF POWER.
